# SDR SWAA2022010643902

- Difficulty date: November 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tee Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON E&E COMPARTMENT LOWER AUXILIARY SILL S-23L FROM BS 294.5 TO 312 .  REMOVED EXFOLIATED TEE ANGLE IAW SRM 51-40-02-0G-0.  PERFORMED PENETRANT INSP ON FABRICATED ANGLE IAW SOPM 20-20-02; NO CRACKS NOTED. A NEW TEE ANGLE FABRICATED AND INSTALLED THE NEW TEE ANGLE IAW SRM 51-40-02-0G-0 AND DWG 141A8131.
